# SDR AU000097

- Difficulty date: February 23, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: DTS455600
- Condition: Failed
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAPTAINS OXYGEN SYSTEM FLEXIBLE HOSE LOCATED BEHIND THE OXYGENBOX SPLIT AT THE END FITTING. LOSS OF OXYGEN FROM SYSTEM.
